# SDR DXTA200702117

- Difficulty date: April 18, 2007
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N251QS
- Make and model: Amd FALCON2000
- Aircraft serial: 202
- Aircraft time: 4,122 hours, 2,535 cycles
- Engine: Cfe CFE73811B
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PITCH FELL CAUTION LIGHT ILLUMINATED DURING TAKEOFF AND STAYED ILLUMINATED FOR APPROXIMATELY 3 MINUTES.  REPLACED PITCH VARIABLE BELLCRANK WITH A REPAIRED UNIT IN ACCORDANCE WITH F2000 MM 27-318. OPERATIONAL CHECKS GOOD.
